# SDR SWAA2016082655185

- Difficulty date: August 19, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 42,325 hours, 24,718 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA FLOORBEAM T-CAP CORRODED AT BS 986.5, BETWEEN RBL 11 TO RBL 37.  R & R T-CAP IAW SRM & EA.
